Inverse Problem for a Two-Dimensional Diffusion Equation in a Domain with Free Boundary

  • N. I. Ivanchov
  • N. V. Pabyrivs’ka

Abstract

We establish conditions for the existence and uniqueness of a smooth solution to the inverse problem for a two-dimensional diffusion equation with unknown time-dependent leading coefficient in a domain with free-boundary. The equation of unknown boundary is given in the form of the product of a known function of space variables and an unknown time-dependent function.
Published
25.07.2013
How to Cite
IvanchovN. I., and Pabyrivs’kaN. V. “Inverse Problem for a Two-Dimensional Diffusion Equation in a Domain With Free Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 7, July 2013, pp. 917–927, http://umj.imath.kiev.ua/index.php/umj/article/view/2477.
Section
Research articles